# SDR SWAA2021081592161

- Difficulty date: June 12, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT LBL21; BS727B TO BS787 / REMOVED AND REPLACED ON ACB FLOOR TO SIDEWALL SUPPORT LBL21 BS 727-BS847. ITEM 7532037 PO #795658. IAW SRM 51-40-02; SRM 51-40-05. SRM 53-60-53-01-2; SRM 53-00-53-1A-2 AND DWG 146A7500 80641U 22JUN20
